MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TOP HAT TAP; BONE TAP, REUSABLE

MEDOS INTERNATIONAL SARL TOP HAT TAP; BONE TAP, REUSABLE
Model Number 288203
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that pre-operatively to a shoulder repair procedure on (b)(6) 2021, it was observed that the handle on the top hat tap device was cracked.The same device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed a appropriate.H10 additional narrative: investigation summary: background: it was reported via complaint submission tool that the hospital notified that pre-operatively to a shoulder repair the top hat tap, combo screwdriver, and inline coracoid drill guide on the latarjet experience kit had cracked handles.The hospital stated the handle on the coracoid drill guide looks like someone has attempted to glue it back together.No surgical delay or patient consequences were reported.Investigation summary: the top hat tap (part #: 288203, lot #: 17k03) was received and evaluated at us cq.Upon visual inspection, the handle of the device was cracked.Hence, the reported condition could be confirmed.A definitive root cause cannot be determined for the reported problem.A manufacturing record evaluation was performed for the finished device [17k03] number, and no non-conformances were identified.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.

Brand Name
TOP HAT TAP
Common Device Name
BONE TAP, REUSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key12202694
Report Number1221934-2021-02216
Device Sequence Number4487270
Product Code LXH
UDI-Device Identifier10886705026814
UDI-Public10886705026814
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288203
Device Catalogue Number288203
Device Lot Number17K03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer08/18/2021
08/31/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/19/2021
09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1